# SDR 2022F00268

- Difficulty date: June 26, 2022
- Submitted: July 5, 2022
- Operation: General aviation
- Aircraft: N477AX
- Make and model: Boeing 767-300
- Aircraft serial: 29390
- Aircraft time: 52,058 hours, 20,518 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 849704
- Part serial: 677
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR/GND DISAGREE STATUS. CORRECTIVE ACTION: REMOVED AND REPLACED PSEU IAW B767 AMM 32-09    OPS CHECK GOOD.
